# SDR USAA2014080800004

- Difficulty date: August 7, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 31,401 hours, 11,241 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: D5211085200000
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 GUST LOCK INOPERATIVE.  CLEANED & LUBED DOOR L1 GUST LOCK ASSEMBLY.  OPERATIONS CHECKED NORMAL.
